# SDR CA040222001

- Difficulty date: February 20, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 143 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Flap Actuator
- Component: Flap Actuator
- Component part number: 222750010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS FOUND THAT THE SPLINED RUBBER SEAL PUSHED OUT OF POSITION ON FLAP ACTUATOR ROD ASSY.  ON THIS AIRCRAFT IT DID NOT MAKE CONTACT WITH THE FLAP POSITION SWITCHES. THE COMPLETE ASSY WAS REMOVED AND SENT  FOR INSPECTION. NEW ASSY INSTALLED.
